# SDR IPXA10560267

- Difficulty date: May 16, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1410-1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 BULK CARGO BAY FLOOR TO SIDEWALL HAS 4 CORRODED NUT PLATES BETWEEN SPLICE STATION 1410 TO 1530 LBL17 AND 19.  SIDE WALL SUPPORT WAS REPLACED IAW SRM 51-40-02-G
